# SDR CA051104006

- Difficulty date: October 23, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120
- Part serial: 120702
- Condition: Overheated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, ENGINE TEMPERATURE INCREASED ACCOMPANIED BY AN UNCOMMANDED DECREASE IN ENGINE TORQUE.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
